# SDR SWAA070340

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 25,598 hours, 14,589 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: AL5273
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN REPORTED SMOKE, ELECTRICAL SMELL ON GROUND.  SECURED CABIN CEILING LIGHTS SMOKE SMELL DISSIPATED.  INSPECTED CABIN LIGHTS, RT AND LT PACKS, RAN GASPER AND RECIRC FANS, NO FAULTS NOTED.  REMOVED AND REPLACED AFT GALLEY WORK LIGHT BULBS PER MM.
